# SDR MALA080098

- Difficulty date: May 16, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 21,509 hours, 23,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 236-251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE RIGHT FUSELAGE, STA 236.5-251.5 AND EXTENDING 8.3 INCHES FROM SL1636, THERE IS AN EXISTING RT FUSELAGE SKIN DOUBLER REPAIR THAT IS NOT LISTED ON THE MRAL.  MAP THIS REPAIR AND SEND IT TO MESABA ENGINEERING.  INSPECTED THIS REPAIR AND FOUND IT AS PER EO NR S53574.  REPAIR ACCEPTED AS IS, PROVIDED IT COMPLIES WITH SAAB REPAIR STATEMENT 340SDS015017.
